American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Domingo García, Bogdan C. Grecu, Manuel Maestre, Miguel Martín and Javier Merí. Polynomial numerical indices of $\boldsymbol{C(K)}$ and $\boldsymbol{L_1(\mu)}$. Proc. Amer. Math. Soc. 142 (2014) 1229-1235.
Abstract, references, and article information   
View Article: PDF

[2] D. Diniz, G. A. Muñoz-Fernández, D. Pellegrino and J. B. Seoane-Sepúlveda. Lower bounds for the constants in the Bohnenblust--Hille inequality: The case of real scalars. Proc. Amer. Math. Soc. 142 (2014) 575-580.
Abstract, references, and article information   
View Article: PDF

[3] G. A. Muñoz-Fernández, Y. Sarantopoulos and J. B. Seoane-Sepúlveda. The real plank problem and some applications. Proc. Amer. Math. Soc. 138 (2010) 2521-2535. MR 2607882.
Abstract, references, and article information   
View Article: PDF

[4] Christopher Boyd and Silvia Lassalle. Extreme and exposed points of spaces of integral polynomials. Proc. Amer. Math. Soc. 138 (2010) 1415-1420. MR 2578533.
Abstract, references, and article information   
View Article: PDF

[5] Geraldo Botelho, Daniel Pellegrino and Pilar Rueda. Dominated polynomials on infinite dimensional spaces. Proc. Amer. Math. Soc. 138 (2010) 209-216. MR 2550185.
Abstract, references, and article information   
View Article: PDF

[6] G. Botelho, H.-A. Braunss, H. Junek and D. Pellegrino. Inclusions and coincidences for multiple summing multilinear mappings. Proc. Amer. Math. Soc. 137 (2009) 991-1000. MR 2457439.
Abstract, references, and article information   
View Article: PDF

[7] Heinz Junek, Mário C. Matos and Daniel Pellegrino. Inclusion theorems for absolutely summing holomorphic mappings. Proc. Amer. Math. Soc. 136 (2008) 3983-3991. MR 2425739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sung Guen Kim. Numerical peak points and numerical \v{S}ilov boundary for holomorphic functions. Proc. Amer. Math. Soc. 136 (2008) 4339-4347. MR 2431048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anna Kaminska and Pei-Kee Lin. On the extensions of homogeneous polynomials. Proc. Amer. Math. Soc. 135 (2007) 2471-2482. MR 2302568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniel Carando and Verónica Dimant. Extension of polynomials and John's theorem for symmetric tensor products. Proc. Amer. Math. Soc. 135 (2007) 1769-1773. MR 2286087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andriy Zagorodnyuk. Spectra of algebras of entire functions on Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 2559-2569. MR 2213733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Geraldo Botelho and Daniel M. Pellegrino. Scalar-valued dominated polynomials on Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 1743-1751. MR 2204287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Klaus Floret and Stephan Hunfeld. Ultrastability of ideals of homogeneous polynomials and multilinear mappings on Banach spaces. Proc. Amer. Math. Soc. 130 (2002) 1425-1435. MR 1879966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Seán Dineen. Canonical mappings for polynomials and holomorphic functions on Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 2897-2905. MR 1840091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1